# SDR GTIA2024011037757

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,918 hours, 10,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ON APPROACH FA REPORTED FUME EVENT.  ISOLATED AND TURNED PACK 2 OFF.  DIRTY SOCK SMELL-PERFORMED TSM 05-50-00. NO FAULT OR ODORS NOTED. CREW REPORTED NO SMELL IN COCKPIT AND FA'S REPORTED SMELL DISSIPATED BEFORE LANDING. AC OK FOR SVC."
